# SDR ASAA2015102413796

- Difficulty date: October 24, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610
- Condition: Corroded
- Location: Bs 440-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, FWD PIT FLOOR PANEL 120BF CORRODED AND GOUGED IN SEVERAL AREAS. ACFT GROUNDED.  FLOOR PANEL NR 120BF, PN 453A1610-44 HAS MULTIPLE GOUGES LONGER THAN 3". FOUNT TO BE OUT OF LIMITS PER ASA B737-700 SRM 53-00-53-1A-1. FABRICATED  NEW FLOOR PANEL, PO 851953.2 IAW DWG 453A1610, REV: T.  ALODINED IAW SOPM 20-41-02 AND PRIMED LOWER SURFACE IAW AMM 51-21-72.  DOT REMOVED.
